# SDR UPS801956

- Difficulty date: January 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46051
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: 37549301N
- Condition: Corrosion
- Location: Slide Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'C' CHECK, MAINTENANCE FOUND HEAVY CORROSION ON C X-SLIDE DOOR NR 1 AND NR 4 LOWER T-BOLT BACK UP FITTINGS.  INSTALLED REPAIR IAW SRM 51-1-20D.
